Some general Tauberian conditions for the weighted mean summability method

Makaleler > Tam Makale · 2012

Yazarlar: Umit Totur, İbrahim ÇANAK

Computers & Mathematics with Applications, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2012, cilt 63, ss 999-1006

DOI: 10.1016/j.camwa.2011.12.005

Özet

In this paper, we obtain some new Tauberian theorems for the weighted mean summability method via a weighted general control modulo analogous to the one defined by Dik [M. Dik, Tauberian theorems for sequences with moderately oscillatory control moduli, Math. Moray. 5 (2001) 57-94]. (C) 2011 Elsevier Ltd. All rights reserved.

Detay görüntüle